# SDR SWIA2019050645825

- Difficulty date: April 21, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 39,125 hours, 24,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 235 UPPER FRAME SECTOR HAS VISUAL CRACK. (C-CHECK) RO: 05/04/2019 REMOVED AND INSTALLED SERVICABLE LT FS 235 UPPER FRAME SECTOR IAW SRM.
